# SDR SWIA201904125739

- Difficulty date: March 10, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 26,334 hours, 25,910 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STATION FS.333.00 BETWEEN STGR 27 AND STGR25, HAS CORROSION. (C-CHECK) RO: 04/10/2019 REMOVED DAMAGED FRAME AT FS.333.00 BETWEEN STGR27 AND STGR25 AND INSTALLED NEW FRAME IAW SRM AND REO.
